Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Complemented $ B\sp{\ast} $-algebras


Authors: F. E. Alexander and B. J. Tomiuk
Journal: Trans. Amer. Math. Soc. 137 (1969), 459-480
MSC: Primary 46.60
DOI: https://doi.org/10.1090/S0002-9947-1969-0236714-3
MathSciNet review: 0236714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.60

Retrieve articles in all journals with MSC: 46.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236714-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society